# SDR UALA2010020900509

- Difficulty date: February 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 77,054 hours, 12,521 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 438
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG HPSOV EICAS.  HPSOV LOCKED IN CLOSED POSITION.  FOUND HPSOV MANUAL LEVER NOT IN THE FULLY CLOSED POSITION. REQUIRED TO WRENCH CLOSED AND INSTALLED LOCK PIN IAW MEL CARD. SUSPECT VALVE MAY BE AT FAULT. REPLACED HPSOV. RAN ENGINE. OPS CHECK OK.
